Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14820

30/40 pills down for month four.

KAZ2Y5

304 views

So since my last entry over a week ago, I haven't seen any new pimples crop up! My skin is almost completely clear. The only issue I have is those little bumps on my cheeks. I'm beginning to think that they could be clogged pores, possibly from my makeup? I'll have to ask my derm. They're only two very small clusters (like 3 or 4) barely noticeable lumps right under the surface of my skin. Right under the highest point of my cheekbones. Weird.

Side effects are the same. The inside of my nose is very dry, and my skin is getting a tiny bit drier now that my dose has been upped. Nothing unmanageable though.

Sunday is commencement, and Monday I get up bright and early to fly to Florida for a few days! My mom already bought me a big floppy hat and some 100spf sunblock. She's awesome. :wall: And I bought myself a Kindle as a graduation present, so I plan to use it while sitting in the shade at the beach! I'll also probably get a spray tan while I'm down there. I refuse to let Accutane ruin any part of my vacation. :think:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×